# SDR DALA2017021701303

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 42,698 hours, 28,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1022 ABOVE LONGERON 14R CRACKED. REPAIRED THE SKIN IAW ER/A 553675-14 REV 0.
